Aa
A
A
Close
Avatar universal
new chapter fish oil supplements
Hello, I just started taking fish oil supplements, the new chapter kind whole omega. I took my first one yesterday , and a hour later I felt nausea with a slight headache for over half the day. I just tried to take another one today and now I'm experience the same effect, but not as worst. Both days I have ate some food with them so I'm not on a empty stomach. It also seem to make me feel sleepy.. Is it my body is adjusting to the new intake or should I just give this to another person, or let it collect dust in the cabinet.
Cancel
2 Answers
Page 1 of 1
1972289 tn?1325881410
Is the supplement just fish oil or does it have other things in it?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
throw them away, just stick to 2 or 3 portions of oily fish per week, you dont need any supplements if you have a regular heathy diet.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Vitamins & Supplements Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
Avatar universal
Blank
1236893 tn?1408490528
Blank
Avatar universal
Blank
Arlington, VA